American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] O. V. Ogievetsky and L. Poulain d’Andecy. Fusion procedure for Coxeter groups of type $B$ and complex reflection groups $G(m,1,n)$. Proc. Amer. Math. Soc. 142 (2014) 2929-2941.
Abstract, references, and article information   
View Article: PDF

[2] Frauke M. Bleher. Large universal deformation rings. Proc. Amer. Math. Soc. 142 (2014) 3039-3047.
Abstract, references, and article information
View Article: PDF

[3] Fei Xu. Becker-Gottlieb transfer for Hochschild cohomology. Proc. Amer. Math. Soc. 142 (2014) 2593-2608.
Abstract, references, and article information   
View Article: PDF

[4] Frauke M. Bleher. Dihedral blocks with two simple modules. Proc. Amer. Math. Soc. 138 (2010) 3467-3479. MR 2661547.
Abstract, references, and article information
View Article: PDF

[5] Frauke M. Bleher, Ted Chinburg and Jennifer Froelich. Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009) 1551-1560. MR 2470812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hamid Usefi. The restricted isomorphism problem for metacyclic restricted Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4125-4133. MR 2431023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Hertweck. On isomorphisms between centers of integral group rings of finite groups. Proc. Amer. Math. Soc. 136 (2008) 1539-1547. MR 2373581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frauke M. Bleher. Deformations and derived equivalences. Proc. Amer. Math. Soc. 134 (2006) 2503-2510. MR 2213727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sandro Mattarei. Retrieving information about a group from its character degrees or from its class sizes. Proc. Amer. Math. Soc. 134 (2006) 2189-2195. MR 2213690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shigeo Koshitani and Naoko Kunugi. Blocks of central $p$-group extensions. Proc. Amer. Math. Soc. 133 (2005) 21-26. MR 2085148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Aurora Olivieri and Ángel del Río. Bicyclic units of $\mathbb{Z} S_n$. Proc. Amer. Math. Soc. 131 (2003) 1649-1653. MR 1953568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric Jespers and Alexander Zimmermann. $SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002) 315-325. MR 1862108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless. Torsion-free duality is Warfield. Proc. Amer. Math. Soc. 125 (1997) 961-969. MR 1353383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Antonio Giambruno, Sudarshan Sehgal and Angela Valenti. Group algebras whose units satisfy a group identity. Proc. Amer. Math. Soc. 125 (1997) 629-634. MR 1350944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yuanlin Li and M. M. Parmenter. Central units of the integral group ring $\mathbb{Z}A_5$. Proc. Amer. Math. Soc. 125 (1997) 61-65. MR 1353390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shigeo Koshitani. Cartan invariants of group algebras of finite groups . Proc. Amer. Math. Soc. 124 (1996) 2319-2323. MR 1328356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Jespers, M. M. Parmenter and S. K. Sehgal. Central units of integral group rings of nilpotent groups. Proc. Amer. Math. Soc. 124 (1996) 1007-1012. MR 1328353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert L. Snider. Endomorphism rings of simple modules over group rings. Proc. Amer. Math. Soc. 124 (1996) 1043-1049. MR 1327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen M. Gagola. A note on $G$-invariant forms . Proc. Amer. Math. Soc. 123 (1995) 3301-3304. MR 1291768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eric Jespers. Free normal complements and the unit group of integral group rings . Proc. Amer. Math. Soc. 122 (1994) 59-66. MR 1221725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vikas Bist. Unit groups of integral group rings . Proc. Amer. Math. Soc. 120 (1994) 13-17. MR 1156464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Angela Valenti. Torsion units in integral group rings . Proc. Amer. Math. Soc. 120 (1994) 1-4. MR 1186996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mohammad Yamin. Minimal relative relation modules of finite $p$-groups . Proc. Amer. Math. Soc. 118 (1993) 1-3. MR 1086347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter Nelis. The Schur group conjecture for the ring of integers of a number field . Proc. Amer. Math. Soc. 114 (1992) 307-318. MR 1070529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Frank Röhl. Unit groups of completed modular group algebras and the isomorphism problem . Proc. Amer. Math. Soc. 111 (1991) 611-618. MR 1045598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jürgen Ritter and Sudarshan K. Sehgal. Integral group rings with trivial central units . Proc. Amer. Math. Soc. 108 (1990) 327-329. MR 994785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Czesław Bagiński. The isomorphism question for modular group algebras of metacyclic $p$-groups . Proc. Amer. Math. Soc. 104 (1988) 39-42. MR 958039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jairo Gonçalves, Jürgen Ritter and Sudarshan Sehgal. Subnormal subgroups in $U({\bf Z}G)$ . Proc. Amer. Math. Soc. 103 (1988) 375-382. MR 943049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. J. Allen and C. Hobby. A note on the unit group of ${\bf Z}S\sb 3$ . Proc. Amer. Math. Soc. 99 (1987) 9-14. MR 866420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2